Statistical convergence of double sequences in fuzzy normed spaces


Creative Commons License

MOHIUDDINE S. A. , Sevli H., Cancan M.

FILOMAT, vol.26, no.4, pp.673-681, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 4
  • Publication Date: 2012
  • Doi Number: 10.2298/fil1204673m
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.673-681
  • Keywords: Fuzzy normed space, statistical convergence, statistically Cauchy, statistical limit point, statistical cluster point, LIMIT POINTS, NUMBERS
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

In this paper, we study the concepts of statistically convergent and statistically Cauchy double sequences in the framework of fuzzy normed spaces which provide better tool to study a more general class of sequences. We also introduce here statistical limit point and statistical cluster point for double sequences in this framework and discuss the relationship between them.